# SDR ASAA2024110953720

- Difficulty date: November 9, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,793 hours, 19,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT JOINT AT STA 1016 BETWEEN STGR 22L-23R HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR TO FUSELAGE SKINS 147A3400-4, 147A3110-3, 148A3321-13 AND 148A3311-2 AT STA 1016 BETWEEN STGR 21L AND STGR 23R IAW EA 800-53EA-27810 REV 00 SRXR430X.
